# SDR UPS202322

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65261737
- Condition: Corrosion
- Location: Fs 326-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON INTERCOSTAL FROM BS 326-344 WL 208 RBL 42.  INSTALLED REPAIR IAW SRM 51-30-2.
